1 doctor weighed in:

If i was on Depo-Provera for only 3 months and when the Depo-Provera shot worn off i started bleeding a lot . 2 weeks after i been having brown spotting. What is it?

1 doctor weighed in
Dr. Carol Peters-tanksley
Obstetrics & Gynecology

In brief: Ovaries restarting

The simplest way to think of it is your ovaries are likely taking some time to start working normally again after the depo-provera injection.
If your periods were regular in the past it is likely they will become regular again with some time. But you should also get a pregnancy test to be certain you are not pregnant.

In brief: Ovaries restarting

The simplest way to think of it is your ovaries are likely taking some time to start working normally again after the depo-provera injection.
If your periods were regular in the past it is likely they will become regular again with some time. But you should also get a pregnancy test to be certain you are not pregnant.
Dr. Carol Peters-tanksley
Dr. Carol Peters-tanksley
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors